MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 5MM PEEK HANDLE, 45CM; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG, 5MM PEEK HANDLE, 45CM; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number 0250181164
Health Effect - Clinical Code Blister (4537)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that product arced resulting in blisters to the patient's skin.
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: arcing.The probable root causes could be user misuse, excessive force, normal wear, or improper sterilization methods.The device manufacture date is not known.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that product arced resulting in blisters to the patient's skin.

Brand Name
PKG, 5MM PEEK HANDLE, 45CM
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12558407
Report Number0002936485-2021-00527
Device Sequence Number1416197
Product Code OCZ
UDI-Device Identifier07613327056716
UDI-Public07613327056716
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K973259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250181164
Device Catalogue Number0250181164
Device Lot Number1840833K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown